# SDR ASAA0180197

- Difficulty date: June 11, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 5910081167
- Part serial: 0969
- Condition: Out Of Rig
- Location: L1
- Part time: 33,095 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUN - AFTER TAXI UP TO GATE, L1 DOOR FORWARD LEFT CREW/PAX DOOR WAS FOUND TO BE DIFFICULT TO OPEN.  RIGGED L1 DOOR.  THE DOOR THEN OPERATED PROPERLY.  (M)
